# SDR CALA0801018

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 35,210 hours, 5,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 255T1241
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODYSTATION 246 FLOORBEAM FORWARD SIDE ONE STIFFENER FOUND CRACKED AT RBL 8.  BODYSTATION 246 FLOORBEAM FORWARD SIDE RBL 8 STIFFENER REPLACED PER SRM 51-10-02 AND FASTENER INSTALLED PER SRM 51-40-02.
